# SDR SWAA117500

- Difficulty date: October 26, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 65,337 hours, 61,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 6547973
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND SHEAR WEB CRACKED BETWEEN BS 616 TO BS 639, STR 17L.  REMOVED AND REPLACED WEB IAW SRM AND DWG.
